MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE E NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 20103605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a clinical study, at the 2 year follow-up appointment, the patient had been experiencing groin pain that radiates to the lateral hip for the last three months.So far, the patient has been treated through pain management clinic visits with narcotic pain medication and multiple unknown injects that results in temporary pain relief.Attempts have been made but no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat #: 00625006530 / bone screw self-tapping 6.5 mm dia.30 mm length / lot #: j7180079 unknown apical hole plug; cat #: 010000663 / g7 pps ltd acet shell 52e / lot #: 7205831; cat #: 51-104130 / tprlc 133 t1 pps ho 13x146mm / lot #: 7062049; cat #: 650-0662 / delta ceramic fem hd 36/+3mm / lot #: 3095589.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-02120, 0001825034-2024-01679, 0001825034-2024-01680, 3002806535-2024-00235.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: mobility issues and pain with temporary relief due to medication.An mri was performed and the patient was confirmed to have no loosening, infection, malalignment, or surrounding fluid collection.The complaint is confirmed based on the evaluation of the provided medical records.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
36MM I.D. SIZE E NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19605531
Report Number0001822565-2024-02119
Device Sequence Number12370627
Product Code LPH
UDI-Device Identifier00889024518742
UDI-Public(01)00889024518742(17)270120(10)65255952
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20103605
Device Lot Number65255952
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight95 KG
Patient RaceWhite